Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 64, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 25, 2012, 10:25 PM EDT for 5 counties in Indiana; Butler County, Ohio. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2012, 10:25 PM EDT (02:25 UTC)
- Expired
- Apr 25, 2012, 11:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN, Butler County, OH
The radar
The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:31 PM EDT | HAIL 1 | Metamora, IN | LOCATION AND TIME ESTIMATED |
| Apr 25, 10:32 PM EDT | HAIL 0.75 | 6 Nne Oldenburg, IN | BRIEF BURST |
| Apr 25, 10:35 PM EDT | HAIL 1.25 | Brookville, IN | LOCATION ESTIMATED |
| Apr 25, 11:08 PM EDT | HAIL 0.75 | Logan, IN | RELAYED BY MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
826
WUUS51 KILN 260225
SVRILN
INC029-041-047-137-161-OHC017-260300-
/O.NEW.KILN.SV.W.0064.120426T0225Z-120426T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT WED APR 25 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN UNION COUNTY IN EAST CENTRAL INDIANA...
NORTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
FRANKLIN COUNTY IN SOUTHEAST INDIANA...
NORTHEASTERN RIPLEY COUNTY IN SOUTHEAST INDIANA...
WESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
* UNTIL 1100 PM EDT.
* AT 1021 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR METAMORA...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKEVIEW...
OLDENBURG...
BROOKVILLE...
WEST COLLEGE CORNER...
OXFORD...
IN ADDITION...BLOOMING GROVE...DUNLAPSVILLE...WHITEWATER STATE
PARK...SALEM...MOUNDS STATE RECREATION AREA...BILLINGSVILLE...
PENNTOWN AND SUNMAN ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 151 AND 169 IN INDIANA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3949 8530 3968 8503 3946 8460 3930 8480
3931 8482 3929 8482 3916 8504 3940 8531
TIME...MOT...LOC 0225Z 301DEG 29KT 3945 8513
$$
ASL2 follow-up statements
379
WWUS51 KILN 260244
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT WED APR 25 2012
INC041-260253-
/O.CAN.KILN.SV.W.0064.000000T0000Z-120426T0300Z/
FAYETTE IN-
1044 PM EDT WED APR 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE COUNTY IN
EAST CENTRAL INDIANA HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3941 8516 3959 8491 3946 8460 3930 8480
3931 8482 3929 8483 3916 8504 3935 8520
TIME...MOT...LOC 0243Z 305DEG 31KT 3933 8498
$$
INC029-047-137-161-OHC017-260300-
/O.CON.KILN.SV.W.0064.000000T0000Z-120426T0300Z/
UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-BUTLER OH-
1044 PM EDT WED APR 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHEASTERN UNION COUNTY IN EAST CENTRAL INDIANA...AND EXTREME
NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND FRANKLIN COUNTIES IN
SOUTHEAST INDIANA...AND SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST
OHIO...
AT 1035 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR BROOKVILLE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CEDAR GROVE...
OXFORD...
PORTIONS OF INTERSTATE 74.
IN ADDITION...CEDAR GROVE...MOUNT CARMEL...WEISBURG...ST. LEON...NEW
ALSACE...NEW TRENTON...SCIPIO AND DOVER ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3941 8516 3959 8491 3946 8460 3930 8480
3931 8482 3929 8483 3916 8504 3935 8520
TIME...MOT...LOC 0243Z 305DEG 31KT 3933 8498
$$
ASL210
WWUS51 KILN 260249
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1049 PM EDT WED APR 25 2012
INC029-047-137-161-OHC017-260300-
/O.CON.KILN.SV.W.0064.000000T0000Z-120426T0300Z/
UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-BUTLER OH-
1049 PM EDT WED APR 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHEASTERN UNION COUNTY IN EAST CENTRAL INDIANA...AND EXTREME
NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND FRANKLIN COUNTIES IN
SOUTHEAST INDIANA...AND SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST
OHIO...
AT 1044 PM EDT...STORM SPOTTERS REPORTED HALF DOLLAR SIZED HAIL NEAR
BROOKVILLE. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR CEDAR GROVE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW TRENTON...
OXFORD.
IN ADDITION...ST. LEON...NEW ALSACE...NEW TRENTON...SCIPIO...DOVER...
REILY...ROCKDALE AND ALERT ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3941 8516 3959 8491 3946 8460 3930 8480
3931 8482 3929 8483 3916 8504 3935 8520
TIME...MOT...LOC 0249Z 305DEG 31KT 3932 8496
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:45 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 25, 7:45 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 745 PM EDT WED APR 25 2012 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS THE REGION LATE TONIGHT THROUGH THURSDAY MORNING. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES ON FRIDAY. A WARM FRONT WILL DEVELOP JUST SOUTH OF THE REGION ON SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... CONVECTION IS SLIDING SOUTHEAST ACROSS THE REGION. THUNDERSTORMS HAVE BEEN PRETTY LIMITED EXCEPT FOR SOME STORMS MOVING THROUGH CENTRAL INDIANA. TRENDS AND SHORT RANGE GUIDANCE SUGGESTS THAT THIS WILL CONTINUE THROUGH THE EVENING WITH A GRADUAL TRANSLATION EASTWARD. STILL SOME QUESTION WHETHER THERE WILL BE ADDITIONAL DEVELOPMENT A BIT FURTHER SOUTH. HEADING INTO THE EVENING IT SEEMS THAT THE SEVERE POTENTIAL IS DIMINISHING. BUT AT THIS POINT STILL CANNOT RULE IT OUT. ALSO THERE REMAINS THE POSSIBILITY OF SOME TRAINING ALTHOUGH ORIENTATION OF HEAVIER PRECIPITATION AXIS MAY BE A BIT SKEWED FROM EARLIER THINKING. APPEARS THAT THERE WILL BE ADDITIONAL ACTIVITY OVERNIGHT AS LOW PRESSURE MOVES INTO THE AREA. WHEN LOW GETS CLOSER IT SHOULD BE ABLE TO LIFT A WARM FRONT FURTHER INTO THE AREA WHICH WILL ALLOW FOR RISING TEMPERATURES LATE TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SOME SHOWERS AND THUNDERSTORMS MAY BE ONGOING AT THE BEGINNING OF THE PERIOD. BUT THESE WILL COME TO AN END AS LOW PRESSURE OVER THE AREA MOVES OFF TO THE EAST. MODELS SHOWING QUITE A BIT OF LOW LEVEL MOISTURE LINGERING IN THE WAKE OF THE LOW. SO EXPECT CLOUDS TO PERSIST THROUGH MUCH OF THE DAY. GRADIENT TIGHTENS BEHIND THE LOW RESULTING IN STRENGTHENING WINDS. HOWEVER LOW LEVEL INVERSION SHOULD LIMIT GUSTINESS. HIGH PRESSURE BUILDS IN THURSDAY NIGHT WITH CLEARING. GFS MOS TEMPERATURES LOOKED REASONABLE FOR THE MOST PART. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... CONTINUED MANY OF THE SAME THEMES FROM YESTERDAY/S FORECAST AND DISCUSSION. AT THE BEGINNING OF THE PERIOD /FRIDAY/...VERY AMPLIFIED NRN STREAM CONTINUES WITH A VERY BLOCKY REGIME. SEVERAL PIECES OF SHORTWAVE ENERGY ARE FOCUS...ONE BEING HEIGHT FALLS DIGGING INTO THE PAC NW...THE OTHER BEING A DETERMINED SHORTWAVE ATTEMPTING TO UNDERCUT THE LARGER SCALE BLOCKING RIDGE OFF TO ITS NORTH. THIS WAVE WILL BE NEAR DENVER COLORADO ON FRIDAY MORNING...AND WILL DAMPEN OUT/FLATTEN AS IT MOVES THROUGH THE MEAN RIDGE POSITION ON FRIDAY. BY SATURDAY...NOT MUCH WILL REMAIN AS IT SHEARS INTO THE FLAT/FAST FLOW WHICH IS THE BASE OF THE NERN CONUS LONGWAVE TROUGH. THEREAFTER...UNCERTAINTY INCREASES IN THE PATTERN AS THERE HAS BEEN A MIGRATION AWAY FROM THE MAINTENANCE OF THE NERN CONUS TROUGH...AND VERY SLOW PROGRESSION EASTWARD OF THE HIGH-LATITUDE RIDGE OVER THE NCNTL CONUS. THERE DOES SEEM ENOUGH AGREEMENT/CONFIDENCE TO BEGIN WARMING EARLY NEXT WEEK MORE AGGRESSIVELY. IN THE DETAILS...ISENTROPIC ASCENT/WARM ADVECTION WILL BEGIN WELL ALOFT ON FRIDAY AFTERNOON OVER A VERY DRY BOUNDARY LAYER WHERE DWPTS WILL BE IN THE 20S MOST AREAS. AS FLOW BACKS DOWNSTREAM OF THE DAMPENING WAVE...MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE AREA AND THUS EXPECTED HIGH-BASED SHOWERS/AREAS OF RAIN TO STREAK INTO IND/WRN OHIO BY LATE FRI AFTN OR FRI EVENING. A FAIRLY NICE OVERRUNNING EVENT WILL THEN DEVELOP NORTH OF THE TIGHTENING BAROCLINIC ZONE ON SATURDAY AND/OR SATURDAY NIGHT WITH A COLD RAIN AMIDST NELY BOUNDARY LAYER FLOW...ESPECIALLY NRN FORECAST AREA. 25.12Z ECMWF HAS SLOWED A BIT WITH THIS WAVE/FORCING AND NOW PLACES SATURDAY NIGHT AS THE BETTER RAIN CHANCES. THIS IS A CHANCE AND DIFFERENCE FROM PREVIOUS/CONSENSUS RAINS...SO WILL CONTINUE TO FOCUS ON SATURDAY AFTERNOON FOR BEST RAIN CHANCES. TEMPS WILL STRUGGLE MIGHTILY IN THIS REGIME ESP NORTH OF I-70 TO GET MUCH ABOVE THE MID 40S. THE VERY TIGHT THERMAL GRADIENT /70S OVER CNTL KY/ WILL INDUCE INSTABILITY AND LOW CONFIDENCE TEMP FORECAST ALONG/SOUTH OF OHIO RIVER WHERE HIGHS IN THE 50S JUST AS POSSIBLE AS HIGHS IN THE 70S DEPENDING ON WHERE FRONT SETS UP. AND THERE IS SLUG OF ELEVATED CAPE ACROSS SRN FORECAST AREA SO CONTINUED THREAT OF STORMS IN THE SOUTH ON SATURDAY. EXPECT AS THIS WAVE SHIFTS THROUGH QUICKLY SAT NIGHT PRECIP ENDING FROM NORTH TO SOUTH...AND SUNDAY TO BE DRY/COOL WITH AGAIN ANOTHER INTRUSION OF NELY FLOW AND LOW DEWPOINTS. KEEPING THE FORECAST DRY THROUGH MONDAY WITH SLOW WARMING. REMNANTS OF THE PAC NW/SWRN CANADA HEIGHT FALLS FINALLY SLIDE INTO THE GREAT LAKES TUESDAY/WEDNESDAY WITH THREAT OF STORMS. DID NOT WARM AS AGGRESSIVELY AS ECMWF/GFS MOS GUIDANCE BUT DID TURN IT AROUND A LITTLE MORE QUICKLY FROM PREVIOUS FORECAST. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... A SURFACE LOW DEVELOPING AND PUSHING EAST ACROSS OUR AREA TONIGHT WILL COMBINE WITH A WARM FRONT OVER OUR TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE ACTIVITY IS EXPECTED TO OCCUR BETWEEN 01Z AND 07Z TONIGHT ACROSS OUR TAF TERMINALS. MAINLY MVFR...WITH ISOLATED IFR CONDITIONS WILL OCCUR IN HEAVIER STORMS. AFTER 07Z...THE FOCUS OF THE HEAVIER ACTIVITY WILL SHIFT SOUTHEAST OF THE TAF TERMINALS. AS THE SURFACE LOW MOVES OVER OUR AREA LATE TONIGHT...CIGS WILL LOWER TO MVFR WITH SCATTERED SHOWERS MOVING THROUGH THE AREA. AFTER SUNRISE...SHOWERS WILL COME TO AN END ACROSS THE AREA. AROUND THAT TIME...A COLD FRONT WILL PUSH SOUTHEASTWARD ACROSS THE THE TERMINALS. THIS WILL CAUSE WINDS WILL VEER TO THE NORTHWEST AND INCREASE TO 10 TO 15 KT...GUSTING AS HIGH AS 25KT. REMNANT LOW LEVEL MOISTURE WILL KEEP MVFR CLOUDS ACROSS THE AREA FOR MUCH OF THE DAY. OUTLOOK...SHOWERS AND MVFR CIGS/VSBYS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...BINAU AVIATION...LATTO
Hazardous weather outlook, Apr 25, 4:28 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 428 PM EDT WED APR 25 2012 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-071>074-080- 082-260930- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN- CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 428 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. SOME OF THE STRONGER STORMS COULD APPROACH SEVERE LIMITS. THE PRIMARY THREAT WOULD BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE EXPECTED ISOLATED NATURE OF ANY SEVERE WEATHER... SPOTTER ACTIVATION IS NOT ANTICIPATED. INZ066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-260930- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 428 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. IN ADDITION...STORMS COULD REPEATEDLY MOVE ACROSS THE SAME AREA WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Apr 25, 9:58 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT WED APR 25 2012
INZ058-059-066-073-260245-
UNION IN-FRANKLIN IN-FAYETTE IN-RIPLEY IN-
958 PM EDT WED APR 25 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...FAYETTE...
FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 1045 PM EDT...
AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CONNERSVILLE...
OLDENBURG...BATESVILLE AND BROOKVILLE.
ALSO...BUNKER HILL...COLUMBIA...ANDERSONVILLE...NULLTOWN...ALPINE...
BUENA VISTA...LAUREL AND EVERTON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3978 8531 3978 8530 3945 8484 3920 8525
3927 8531
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:58 PM EDT | Special Weather Statement | ILN | Fayette, Franklin | 47 min |
| Apr 25, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin | 37 min |
| Apr 25, 11:26 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| Apr 25, 11:36 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 24 min |
| Apr 26, 12:02 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 43 min |
| Apr 26, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 31 min |
| Apr 26, 12:41 AM EDT | Special Weather Statement | ILN | Adams, Brown | 64 min |
| Apr 26, 2:29 AM EDT | Special Weather Statement | ILN | Mercer | 31 min |
| Apr 26, 2:51 AM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Apr 26, 3:26 AM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Apr 26, 3:53 AM EDT | Freeze Watch | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 12 hr |
| Apr 26, 4:12 AM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Apr 26, 4:44 AM EDT | Special Weather Statement | ILN | Shelby | 31 min |
| Apr 26, 4:58 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan, Miami, Shelby | 32 min |
| Apr 26, 5:08 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 37 min |
| Apr 26, 5:17 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Miami | 28 min |
| Apr 26, 5:54 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 36 min |
| Apr 26, 6:27 AM EDT | Special Weather Statement | ILN | Madison, Pickaway | 48 min |
| Apr 26, 7:05 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 40 min |
| Apr 26, 7:42 AM EDT | Special Weather Statement | ILN | Hocking | 33 min |
| Apr 26, 8:01 AM EDT | Special Weather Statement | ILN | Adams | 29 min |
| Apr 26, 8:28 AM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Apr 26, 3:54 PM EDT | Freeze Warning | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 17 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.